miss_invisible: (gws: coffee sulk)
Dear Ativan,

You were first prescribed to me on an as-needed basis for panic attacks, and you were so good to me. Other meds often do awful things to my system, but the worst you ever did was knock me out, which was nice when I was, y'know, too panicked for rest. So it made sense for the pdoc to put me on you when I needed a day-to-day med. Just a tiny bit, just a quarter of a .5 mg tablet. Barely a dose at all.

So why you gotta play me like this, Ativan? I thought we were going to have fun together! I thought we were bros! Instead you make me feel blah and tired all the time as if I'm not taking my antidepressants at all. You crash me hard into twitchy nerves when my dose wears off, reinforcing my insomnia issues in the process. You make me incredibly temperamental so I get angry for no reason. You fuck with my appetite/metabolism. You make me bump into things and drop stuff all the time.

Get your act together, Ativan, or I will drop you so fast you won't know what happened. I didn't even want to add more drugs in the first place.

-Nyx

Profile

miss_invisible: (Default)
Nyx

Syndicate

RSS Atom

Most Popular Tags

Expand Cut Tags

No cut tags
Page generated Jul. 24th, 2017 02:53 pm
Powered by Dreamwidth Studios